Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BN071

Don't know what to do anymore..

Recommended Posts

Hi everyone,

I'm really struggling right now. I have pretty bad acne on my cheeks and jawlines (see pics). The weird thing is, I am now 21, and it has never been like this. The previous years I have been dealing with some pimples here and there but now it's all over my cheeks. 

Around four weeks ago I started using benzoylperoxide but I don't see any improvements. It even looks worse. I also use a mild "dead sea" face wash, and a vitamin E moisturizer. Don't get the feeling they help either. 

The worst thing is, I have no idea what's causing my acne. I'm not eating differently, no other life changes, I don't stress more.. I really don't know. 

My doctor said it's probably hormonal acne. But apart from the benzoylperoxide she recommended, she didn't give any other options. I started using supplements about two weeks ago, vitamin d3, C, calcium and magnesium. But don't really see a difference. But it's just been a couple of weeks, so it might start working later. Don't really know how long it should take though. 

I have been thinking about stopping with all the products and just use water to wash my face. Its a hard decision though, because if I do that my face becomes super dry... 

Any advices??? Pretty desperate right now... 
 

IMG_20151027_164055~01.jpg

IMG_20151027_164135~01.jpg

Edited by BN071

Share this post


Link to post
Share on other sites

Hello,
I have around the same acne as yours, actually mine is more worse. But not extremely severe. I went to the dermatologist today and she decided to put me on Accutane, I don't how will that work for me. I'm 19 btw.

Share this post


Link to post
Share on other sites

Hello,
I have around the same acne as yours, actually mine is more worse. But not extremely severe. I went to the dermatologist today and she decided to put me on Accutane, I don't how will that work for me. I'm 19 btw.

Thanks for the reply! I am considering going to the doctor again, as the benzoylperoxide she prescribed didn't work for me.. I have the feeling accutane might be a little too much, but the acne is really bothering me and messing with my confidence, so I might try it.. 

Share this post


Link to post
Share on other sites

To maintain healthy skin, cleansing and hydrating your skin is very important. I think home remedies like using aloe vera, milk cream, honey etc. I recently read a blog by Giddy YoYo(http://www.giddyyoyo.com/dark-chocolate-benefits-skin/ )which tells that eating organic dark chocolate is good for the skin and does not give someone acne or other skin eruptions. The cocoa in dark chocolates produce flavonoids that helps for the protection of skin from uv rays.

Share this post


Link to post
Share on other sites

I think an important point here is hydrating your skin.  I recently started having a bad acne problem after nearly 20 years of having clear skin.  For me, I found out that I was drying out my skin too much with acne product and not hydrating it.  When your skin gets dry, it kicks those oil glands into overdrive, which ends up clogging your pores and making acne worse.    I also frequently drank energy drinks, and once I stopped drinking those, new outbreaks stopped immediately for me.   It has something to do with too much B-vitamins, and energy drinks in general really dehydrate you.   So I stopped drinking those popular energy shots, still use oil-free skin cleansers, defoliate with a gentle scrubbing pad once a week, and use facial moisturizer designed for acne prone skin.

 

Edited by Mo

Share this post


Link to post
Share on other sites

Whatever you do, it will take time.  Think months, not weeks. Acne can come upon anyone at any time and sometimes there is no rhyme or reason for it so stop beating yourself up.

Give your regimen more time as even using the regimen on this site took 4 months to clear my skin.  Also, clean up your diet and lifestyle.  It will benefit your body and allow it to help your skin heal.  

Accutane should be be a last resort so keep on keeping on.

Share this post


Link to post
Share on other sites

Thanks for all the replies. In went to my doctor to get accutane but unfortunately he wouldnt refer me to a derm. The reason why is that there's like a step-by-step plan where benzoylperoxide is step 1 and Accutane is step 5. He wanted me to try the steps that are in between because apparently there's an 85% chance that one of those treatments work. 

I am now at step 2, which is combining benzoylperoxide with Inderm lotion. The bad part is, my skin is getting extremely red. Its not even pimples or cysts, but just red spots, or marks, as you can see in the picture below. 

What do you guys advice against redness? I don't even have that many real pimples, maybe just 4 on each cheek. But the red spots are bothering me the most because that's making it all very noticeable.. Thanks in advance! 

IMG_20151031_152442~01.jpg

Share this post


Link to post
Share on other sites

Thanks for all the replies. In went to my doctor to get accutane but unfortunately he wouldnt refer me to a derm. The reason why is that there's like a step-by-step plan where benzoylperoxide is step 1 and Accutane is step 5. He wanted me to try the steps that are in between because apparently there's an 85% chance that one of those treatments work. 

I am now at step 2, which is combining benzoylperoxide with Inderm lotion. The bad part is, my skin is getting extremely red. Its not even pimples or cysts, but just red spots, or marks, as you can see in the picture below. 

What do you guys advice against redness? I don't even have that many real pimples, maybe just 4 on each cheek. But the red spots are bothering me the most because that's making it all very noticeable.. Thanks in advance! 

 

sup man,
yes its better that you follow what the doctor says, he knows what's best for you. ive tried all the steps you're talking about, so when my dermatologist saw me again she sayed that I should go on Accutane. But I'm really scared about the side effects. :( 
just stick with him and be patient.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×